# SDR DL733992377

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370537
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AT FL370, MACH .76 THE ACFT EXPERIENCED AN UNCOMMANDED YAW, (TWO SEPARATE SHARP INPUTS).  YAW DAMPER SWITCH TURNED OFF.  MTC IN PROGRESS REPLACING RUDDER PCU, YAW DAMP COUPLER      AND WIRING CHECKOUT.
